Moment problem in infinitely many variables

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

GHASEMI, Mehdi, Salma KUHLMANN, Murray MARSHALL, 2014. Moment problem in infinitely many variables

@unpublished{Ghasemi2014Momen-30958, title={Moment problem in infinitely many variables}, year={2014}, author={Ghasemi, Mehdi and Kuhlmann, Salma and Marshall, Murray} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/30958"> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-05-18T08:26:26Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30958"/> <dc:contributor>Ghasemi, Mehdi</dc:contributor> <dc:language>eng</dc:language> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:issued>2014</dcterms:issued> <dcterms:abstract xml:lang="eng">The multivariate moment problem is investigated in the general context of the polynomial algebra R[xi∣i∈Ω] in an arbitrary number of variables xi, i∈Ω. The results obtained are sharpest when the index set Ω is countable. Extensions of Haviland's theorem [Amer. J. Math., 58 (1936) 164-168] and Nussbaum's theorem [Ark. Math., 6 (1965) 179-191] are proved. Lasserre's description of the support of the measure in terms of the non-negativity of the linear functional on a quadratic module of R[xi∣i∈Ω] in [Trans. Amer. Math. Soc., 365 (2013) 2489-2504] is shown to remain valid in this more general situation. The main tool used in the paper is an extension of the localization method developed by the third author.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Moment problem in infinitely many variables</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-05-18T08:26:26Z</dcterms:available> <dc:creator>Ghasemi, Mehdi</dc:creator> <dc:creator>Marshall, Murray</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Marshall, Murray</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account